Mathematics

College of Sciences

Works Published in 1999

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1999 journal article

On constructing matrices with prescribed singular values and diagonal elements

Linear Algebra and Its Applications, 288(1-3), 11–22.

By: M. Chu

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Volterra integrodifferential neutral dynamics for the growth of wealth of nations: A controllability theory, with Canada example

Journal of High Energy Physics, 5(1-4), 561–577.

By: E. Chukwu

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Model and analysis of chemotactic bacterial patterns in a liquid medium

Journal of Mathematical Biology, 38(4), 359–375.

By: R. Tyson, S. Lubkin & J. Murray

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Invariant algebra and cuspidal representations of finite monoids

Journal of Algebra, 212(2), 721–737.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Fast and accurate numerical approaches for Stefan problems and crystal growth

Numerical Heat Transfer. Part B, Fundamentals, 35(4), 461–484.

By: Z. Li & B. Soni

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Exclusionary population dynamics in size-structured, discrete competitive systems

Journal of Difference Equations and Applications, 5(3), 235–249.

By: J. Francke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Calculating the Galois group of L-1(L-2(y))=0, L-1,L-2 completely reducible operators

Journal of Pure and Applied Algebra, 139(1-3), 3–23.

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Representation of gap formation by a reduced order surface kinetics model using P-polarized reflectance measurements

Journal of Applied Physics, 86(1), 674–682.

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Periodic solutions of parabolic systems with nonlinear boundary conditions

Journal of Mathematical Analysis and Applications, 234(2), 695–716.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

A numerical study of electro-migration voiding by evolving level set functions on a fixed cartesian grid

Journal of Computational Physics, 152(1), 281–304.

By: Z. Li, H. Zhao & H. Gao

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Well-posedness for a class of abstract nonlinear parabolic systems with time delay

Nonlinear Analysis, 35(5), 629–648.

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

The The lack of influence of the right-hand side on the accuracy of linear system solution

SIAM Journal on Scientific Computing, 20(1), 203–227.

By: J. Banoczi, N. Chiu, G. Cho & I. Ipsen

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

On the size of a random sphere of influence graph

Advances in Applied Probability, 31(3), 596–609.

By: T. Chalker, A. Godbole, P. Hitczenko, J. Radcliff & O. Ruehr

Source: NC State University Libraries
Added: August 6, 2018

1999 book

Iterative Methods for Optimization

By: C. Kelley

Event: at Philadelphia

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Concerning derivations of lie algebras

Linear & Multilinear Algebra, 45(1999), 329–331.

By: E. Stitzinger & R. Turner

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Vertex operators for twisted quantum affine algebras

Transactions of the American Mathematical Society, 351(4), 1663–1690.

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

The index of an infinite dimensional implicit system

Mathematical and Computer Modelling, 5(1), 18–42.

By: S. Campbell & W. Marszalek

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Global attractivity and convergence to a two-cycle in a difference equation

Journal of Difference Equations and Applications, 5(2), 203–209.

By: J. Franke, J. Hoag & G. Ladas

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Geodesic deviation in Regge calculus

Classical and Quantum Gravity, 16(7), 2381–2391.

By: S. Chakrabarti, A. Gentle, A. Kheyfets & W. Miller

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Efficient eigenvalue calculations in radiative transfer

Journal of Quantitative Spectroscopy & Radiative Transfer, 62(6), 685–688.

By: C. Siewert & S. Wright

Source: NC State University Libraries
Added: August 6, 2018